# SDR SWAA097921

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 69,432 hours, 62,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C33304
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT EMERGENCY EXIT SIDEWALL LIGHT INOP.  RELAMPED LIGHT PER MM.
